Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Leaderboard


Popular Content

Showing most liked content since 09/19/11 in Blog Comments

  1. 1 like
    I FELT THIS POST WAY TOO HARD. I’m lookin major ugly rn on day 21 and when my derm ups my dosage I know it’s about to rock my world and wreck my face. To answer your Q, I no longer use topicals because I feel like with the dryness, they’d do more harm than good and cause irritation. It is tempting though with all this crap Best of luck to you, hang in there we’ll get thru this(hopefully)!!!
  2. 1 like
    leelowe! You're still here! I stayed completely clear for a full year (I moved to a different state, the stress caused me to stop having periods, so my breakouts stopped, TMI I know). I'm now back to acne and on Spiro as well-been on it for years. Good to see my mail acne.org supporter still here.
  3. 1 like
    Omg I'm so jealous! Hopefully you stay permanently clear after the course is done
  4. 1 like
    Hahahaha sorry for laughing but isnt that good? I am confused
  5. 1 like
    I feel you Adeel. I was using 10 AHA for a long time and it was working beautifully but i wanted to step up my skin game and get better results so i upgraded to 15 AHA. My skin is going through that ugly purging period and I cannot stand it! I'm going home for the holidays and whilst i'm exciting to see my family, I cannot help but feel like I dont want to go there and show my face. Was skyping with my parents today and my dad asked what happened to my face (during our last couple of skype sessi
  6. 1 like
    Thank you so much. The neck/back breakout it caused was more traumatic for me than the hair loss, mainly since my back has been clear for years and it sucks to now have small PIH marks from the weird acne rash it made. I actually did lose 1 eyebrow today but it may have been from tugging on them [bad habit]. It's better than before where every single time I washed my fingertips would be covered in lashes and eyebrow hairs. I feel like spiro is one of those drugs that you NEED to get a hormon
  7. 1 like
  8. 1 like
    The fact that you are getting very few or even no side effects is great news! Your situation is reversed to mine, I was hoping the doctor would start me off low (20mg) and work my way up but he's popped me right on 40mg straight out of the gate. I don't start for another two weeks but sure wouldn't mind having no side effects!
  9. 1 like
    Hi Elouise, I basically have the same acne as you, moderate with persistent cysts (except I have quite a lot on my back too), and started 8 days ago now, so I'll be following your blog I'm on 40mg so can't help with that but I would say with Erythromycin you'll be good; I got it for 4 months before Roaccutane, and although it didn't make the acne go away it definitely helped with the big inflamed pimples. On 40mg I started getting dry after 6 days, and can already feel the effects on the
  10. 1 like
    You poor girl...you got bad side effects and still get acne. That sucks but at least you're still trying. i think there is scientific proof of diet affecting skin just most doctors are either ignorant or they just wanna sell products. There have been studies which prove sugar and dairy= Inflammation and blood sugar spikes affect hormones. I point that out when people say diet has nothing to do with skin. If you don't have acne then it might not affect your skin, just like if you're not diabet
×